Alert archive / Montana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 21, NWS Great Falls, MT

June 19, 2013Chouteau County, Hill County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 19, 2013, 8:09 PM MDT for Chouteau County, Hill County, Montana. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2013, 8:09 PM MDT (02:09 UTC)
Expired
Jun 19, 2013, 9:00 PM MDT
In force
51 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Chouteau County, MT, Hill County, MT

The radar

The Great Falls radar (KTFX), 127 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:15 PM MDTHAIL 0.888 W Big Sandy, MT
Jun 19, 8:15 PM MDTNON-TSTM WND GST 708 W Big Sandy, MT
Jun 19, 8:37 PM MDTTSTM WND GST 60Gildford, MTSPOTTER ESTIMATES WINDS OF 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:04 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 2.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2013-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2013-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2930 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WUUS55 KTFX 200209
SVRTFX
MTC015-041-200300-
/O.NEW.KTFX.SV.W.0021.130620T0209Z-130620T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
809 PM MDT WED JUN 19 2013

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
  THIS INCLUDES THE CITY OF BIG SANDY...
  CENTRAL HILL COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 900 PM MDT

* AT 806 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF BIG SANDY...MOVING
  NORTHWEST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BIG SANDY AND GILDFORD.

THIS ALSO INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 344 AND 360.

THIS ALSO INCLUDES HIGHWAY 87 BETWEEN MILE MARKERS 72 AND 89.

WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS ARE LIKELY 
WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

&&


LAT...LON 4850 11069 4867 11021 4810 10989 4800 11014
TIME...MOT...LOC 0210Z 153DEG 31KT 4815 11008

$$

MLV
2 follow-up statements
079 
WWUS55 KTFX 200225
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
825 PM MDT WED JUN 19 2013

MTC015-041-200300-
/O.CON.KTFX.SV.W.0021.000000T0000Z-130620T0300Z/
CHOUTEAU MT-HILL MT-
825 PM MDT WED JUN 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR CENTRAL HILL AND NORTH CENTRAL CHOUTEAU COUNTIES...

AT 820 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BIG SANDY...
MOVING NORTHWEST AT 35 MPH.

THIS ALSO INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 343 AND 360.

THIS ALSO INCLUDES HIGHWAY 87 BETWEEN MILE MARKERS 72 AND 90.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HINGHAM
AND GILDFORD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4850 11069 4867 11021 4810 10989 4800 11014
TIME...MOT...LOC 0225Z 153DEG 31KT 4826 11017

$$

MLV
209 
WWUS55 KTFX 200255
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
855 PM MDT WED JUN 19 2013

MTC015-041-200305-
/O.EXP.KTFX.SV.W.0021.000000T0000Z-130620T0300Z/
CHOUTEAU MT-HILL MT-
855 PM MDT WED JUN 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HILL AND NORTH CENTRAL
CHOUTEAU COUNTIES WILL EXPIRE AT 900 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

THIS THUNDERSTORM CONTINUES TO BE SEVERE AND A NEW SEVERE
THUNDERSTORM WARNING HAS BEEN ISSUED.

LAT...LON 4850 11069 4867 11021 4810 10989 4800 11014
TIME...MOT...LOC 0255Z 153DEG 31KT 4849 11035

$$

MLV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:35 PM MDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 19, 6:35 PM MDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
635 PM MDT Wed Jun 19 2013

.UPDATE...Strong thunderstorms continue to move across central
Montana but a surface front pushing through southwest Montana is
bringing stable air into the region. Strong and gusty winds have
been reported behind the front and have issued a high wind warning
for Norris Hill in Madison County. As the front continues to push
through the state the strongest storms will move out of my
forecast area. Additional updates are anticipated through the
evening. mpj

&&

.AVIATION...
Updated 2350Z.
Strong to severe thunderstorms will continue to move through
central and north central Montana this evening. A strong surface
cold front has already pushed through portions of southwest
Montana and will continue to move east overnight. Behind the front
a more stable airmass with gusty west winds will move into the
forecast area. VFR conditions should prevail through the period
except for local IFR/MVFR conditions in and around the strongest
storms. Mountain obscurations are expected as well. mpj

&&

.PREV DISCUSSION...
/ISSUED 305 PM MDT Wed Jun 19 2013/

Rest of this afternoon through tonight...A fairly vigorous upper
level low centered over the inland Pacific NW this afternoon will
track slowly east into the Northern Rockies tonight, producing
favorable conditions for severe thunderstorm development across much
of the forecast area late this afternoon through this evening.
Diffluent southerly flow ahead of the upper low and an upper level
jet rounding the base of the trough will support large scale lift
while cooling in the mid levels will produce moderate instability.
Thunderstorms have already initiated over the higher terrain in
Beaverhead County as well as the Absorka range in south central MT
with latest visible satellite imagery also indicating convective
cloud development over the Little Belts. Expect this activity to
increase and coverage while tracking north this afternoon with storm
intensification/organization occurring late this afternoon and
evening as it progresses north into the relatively rich moisture
environment over the north central MT plains. Large hail and strong
gusty winds will be the main threat as storms organize late this
afternoon with a transition to more linear organization as the
storms continue northward toward the Canadian border late tonight.
Low level helicity fields would marginally support an isolated
tornado threat if cells can interact with a weak boundary across
north central MT. Threat for severe storms will diminish from south
to north later this evening with rain and high elevation snow
showers continuing through the night in the Glacier Park area where
snow levels will fall to around 7000 feet late tonight as the cold
pool aloft associated with the upper low moves in from the west.
Hoenisch

Winds will likely approach high wind criteria along the Rocky
Mountain Front on Thursday, but am not anticipating a need for
high wind highlights at this time. The Pacific low pressure system
will linger through the day on Friday, keeping a chance of showers
and (likely weak) afternoon/evening thunderstorms over the area,
as temperatures remain about 10 degrees cooler than normal.
Coulston

Friday night through Wednesday...An upper low over the Pacific
Northwest early Friday evening is forecast to weaken as it moves
over the forecast area on Saturday. Models are fairly wet over
southwest and north central Montana on Saturday so have increased
the chances of precipitation especially over north central
Montana. The remnants of the upper low move out by late Saturday
night and by early Sunday morning it appears the only threat for
precipitation will be over north central Montana and possibly the
mountains of the Rocky Mountain Front. On Sunday an upper ridge
will move through the forecast area and expect a mostly dry
period but then southwest flow aloft returns next week. Models
differ on shortwave details and associated precipitation
patterns. Due to these inconsistencies will go with generally a
chance of showers/thunderstorms over the mountains of the Rocky
Mountain Front with a slight chance of showers/thunderstorms
elsewhere. Cool air associated with the upper low will result in
highs on Saturday of only 55 to 65 except over north central
Montana where highs will be closer to 70. Thereafter expect
gradually warming temperatures. Blank

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  50  67  43  65 /  60  20  20  30
CTB  49  63  41  64 /  90  20  20  30
HLN  50  65  43  67 /  50  30  20  30
BZN  45  68  39  68 /  30  30  20  30
WEY  34  60  31  63 /  20  20  10  10
DLN  42  62  37  66 /  50  30  20  20
HVR  56  72  47  70 / 100  20  20  40
LWT  48  68  42  65 /  80  20  30  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Blaine...
Broadwater...Cascade...Central and Southern Lewis and Clark...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Jefferson...Judith Basin...Liberty...Meagher...
Northern Rocky Mountain Front...Southern Rocky Mountain Front...
Toole.

FLASH FLOOD WATCH until Midnight MDT tonight Blaine...Cascade...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain
Front...Southern Rocky Mountain Front...Toole.

HIGH WIND WARNING until 11 PM MDT this evening For Route 287
over Norris Hill in Madison County.

&&

weather.gov/greatfalls
Hazardous weather outlook, Jun 19, 4:57 AM MDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
457 AM MDT WED JUN 19 2013

MTZ009>014-044>054-201200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
457 AM MDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...HEAVY
RAINFALL...AND FLASH FLOODING ARE POSSIBLE OVER PORTIONS OF
CENTRAL AND NORTH CENTRAL MONTANA TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WESTERLY WINDS WILL BECOME BREEZY ON THURSDAY...POSSIBLY BECOMING
STRONG ALONG THE ROCKY MOUNTAIN FRONT.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

MTZ008-015-055-201200-
BEAVERHEAD-MADISON-GALLATIN-
457 AM MDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE OVER
SOUTHWEST MONTANA TODAY. SOME STORMS MAY EVEN PRODUCE BRIEF HEAVY
RAINFALL THAT MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY
RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

In the hours before

Local storm report, Jun 19, 6:53 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
653 PM MDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     NON-TSTM WND GST 4 NNE MCALLISTER        45.50N 111.70W
06/19/2013  M62 MPH          MADISON            MT   DEPT OF HIGHWAYS

            NORRIS HILL DOT SITE

&&

EMANUEL
Special weather statement, Jun 19, 7:21 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
721 PM MDT WED JUN 19 2013

MTZ011-013-044>047-051-200200-
BLAINE MT-CHOUTEAU MT-EASTERN PONDERA MT-FERGUS MT-HILL MT-LIBERTY
MT-TOOLE MT-
721 PM MDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...EASTERN
TOOLE...LIBERTY...SOUTHWESTERN HILL...NORTHWESTERN FERGUS...CHOUTEAU
AND SOUTHWESTERN BLAINE COUNTIES UNTIL 800 PM MDT...

AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST
OF SHELBY TO 14 MILES WEST OF WINIFRED...AND MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BIG SANDY...
CHESTER...LOTHAIR...JOPLIN...INVERNESS...BOX ELDER...LOMA...ILIAD...
DEVON...GALATA...ROCKY BOY AND RUDYARD.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4894 11162 4812 10933 4747 10958 4829 11184
TIME...MOT...LOC 0121Z 194DEG 36KT 4834 11169 4760 10966

MLV
Local storm report, Jun 19, 7:24 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
724 PM MDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HEAVY RAIN       4 NNW FLOWEREE          47.78N 111.08W
06/19/2013  M0.90 INCH       CHOUTEAU           MT   TRAINED SPOTTER

            0.90 INCHES RAIN IN 25 MINUTES. SOME PEA SIZE HAIL.

&&

PN
Local storm report, Jun 19, 7:51 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
751 PM MDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HEAVY RAIN       8 W BROWNING            48.56N 113.19W
06/19/2013  E4.00 INCH       GLACIER            MT   TRAINED SPOTTER

            ESTIMATED 4 INCHES RAIN IN STANDARD 4INCH GAUGE DURING
            LAST 2 HOURS..

&&

PN
Special weather statement, Jun 19, 7:55 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
755 PM MDT WED JUN 19 2013

MTZ011-013-044>047-051-200300-
BLAINE MT-CHOUTEAU MT-EASTERN PONDERA MT-FERGUS MT-HILL MT-LIBERTY
MT-TOOLE MT-
755 PM MDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...EASTERN
TOOLE...LIBERTY...SOUTHERN HILL...NORTHERN FERGUS...CHOUTEAU AND
SOUTHWESTERN BLAINE COUNTIES UNTIL 900 PM MDT...

AT 752 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST
OF SHELBY TO 25 MILES NORTH OF WINIFRED...AND MOVING NORTH AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND HAIL UP TO ONE-HALF INCH IN DIAMETER ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BIG SANDY...
CHESTER...JOPLIN...INVERNESS...BOX ELDER...GILDFORD...ROCKY BOY...
RUDYARD...HINGHAM AND WHITLASH.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4901 11137 4806 10881 4732 10916 4832 11184
      4901 11163
TIME...MOT...LOC 0155Z 194DEG 36KT 4867 11157 4793 10953

MLV
Local storm report, Jun 19, 8:02 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
802 PM MDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     LEWISTOWN               47.06N 109.43W
06/19/2013                   FERGUS             MT   PUBLIC

            THREE INCH TREE BRANCH BROKEN BY ESTIMATED 45 MPH WEST
            WIND.

&&

PN

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:21 PM MDTHigh Wind WarningTFX4 hr
Jun 19, 6:43 PM MDTSpecial Weather StatementTFXGlacier77 min
Jun 19, 6:48 PM MDTSpecial Weather StatementTFXChouteau57 min
Jun 19, 6:49 PM MDTSpecial Weather StatementTFXWheatland56 min
Jun 19, 7:21 PM MDTSpecial Weather StatementTFXChouteau, Liberty39 min
Jun 19, 7:39 PM MDTAreal Flood WarningTFXCascade, Chouteau, Glacier, Judith Basin, Lewis and Clark, Pondera and 2 more18 hr
Jun 19, 7:55 PM MDTSpecial Weather StatementTFXChouteau, Liberty, Toole65 min
Jun 19, 8:12 PM MDTSevere Thunderstorm WarningTFXFergus48 min
Jun 19, 8:22 PM MDTSevere Thunderstorm WarningTFXHill, Liberty, Toole53 min
Jun 19, 8:31 PM MDTSevere Thunderstorm WarningTFXBlaine, Fergus44 min
Jun 19, 8:32 PM MDTSevere Thunderstorm WarningTFXChouteau, Hill43 min
Jun 19, 8:54 PM MDTSevere Thunderstorm WarningTFXHill, Liberty51 min
Jun 19, 9:10 PM MDTSevere Thunderstorm WarningTFXBlaine, Hill65 min
Jun 19, 10:32 PM MDTSpecial Weather StatementTFXBlaine43 min
Jun 19, 11:34 PM MDTAreal Flood WarningTFXBlaine, Fergus, Hill, Liberty12 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.